On the convergence of sequences of iterates of random-valued functions.
Aequationes mathematicae, Tome 32 (1987), pp. 240-251
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__32_137188,
author = {Karol Baron},
title = {On the convergence of sequences of iterates of random-valued functions.},
journal = {Aequationes mathematicae},
pages = {240--251},
year = {1987},
volume = {32},
zbl = {0632.60110},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__32_137188/}
}
Karol Baron. On the convergence of sequences of iterates of random-valued functions.. Aequationes mathematicae, Tome 32 (1987), pp. 240-251. http://geodesic.mathdoc.fr/item/AM2_1987__32_137188/